# SDR SWIA201023628

- Difficulty date: February 2, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,287 hours, 33,805 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT ABOVE SEAT 9BC INOP.  (FLT 7756)  SECURED LOOSE WIRE.
